Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Continuous flow of blood clots in urine that are stringy and fleshy, pain in the lower back, CT did not show stones. Reason?

Lots of blood clots in my urine . Mayhave paased some stones but lots of clotsand blood are still there. Lot of them are stringy and fleshy. Im a male. Didnt appear to be stones on a ct scan but have had two episodes of ridiculouspaintwo consecutive nights. Pain was in my right lower back. If they were stones why do i still havelots of blood clots and fleshiness coming out?
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  341
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear Chewiebaca, I suggest you to have your Urine tested for routine and microscopic examination to rule out infections, Routine Blood tests, For pain you can take some antispasmotics orally or injectable. So you should better see your GP . Take plenty of fluids orally (atleast 2 lit/Day)
Questions Welcome
Answered: Fri, 21 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor